# SDR UALA2012021000793

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 89,465 hours, 10,909 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP DOOR 2 GALLEY AREA LOWER RIGHT WALL.  OPENED AREA AND DRIED AND CLEANED CONTACTS FOR EEL LIGHT AND OP CKD SYSTEM CKD NORMAL.
